Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Klonopin interact with Abilify and Remeron?

Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2241 Questions

default
Posted on Wed, 22 Mar 2017 in Mental Health
Question: Hello, my name is xxxxxx XXXXXXX and I take 15 mg of abilify in the morning, 1 mg of klonopin three times a day, and 45 mg of remeron at night and 6 mg of melatonin at night to help me sleep. Yesterday night after I took the remeron at 8 pm, I woke up at 10:30 pm with itching and burning all over my body. The doctor said that it is unlikely that I am allergic to remeron since I have been taking that for months and the doctor said it is used to help with allergies. And he also said that it is unlikely I am allergic to the melatonin. So what do you think I am allergic to. Could it be the abilify? I have been taking that since February 9, 2017 without problems and I take it in the morning at 7:30 am. Or could it be the klonopin? But I have been taking that for months without problems. Unless the remeron was covering up the allergies of either of these medications. I also started drinking decaf coffee a few days ago, so do you think this is what I may be allergic to? Please tell me what you think I am allergic to and if you think I should continue taking my medications. Also, I don't think I want to keep taking the remeron and melatonin since the reaction happened around the time I take them, so is it okay to take ambien with abilify and klonopin or is there an interaction, and provided that I took remeron last night, will the ambien interact with the remeron if I take the ambien tonight?
doctor
Answered by Dr. Alexander H. Sheppe 48 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

It is not possible that you are allergic to these medications. You have been taking all of them for a long time, so an allergy would have presented itself a long time ago. Much more likely is that you are allergic to the coffee you started drinking, or any number of other things. I would not change your medication regimen at all.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Ambien

doctor1 MD

Hi I am 4 weeks out of my stage 1 ileal pouch-anal anastomosis surgery. Recently I've gotten increased pain in the middle of my stomach, a spot I used to get pain in from when I had Ulcerative Colitis. Now I was told that gas pain can sometimes be worse than post surgical pain, but it's been hours and I've had NOT relief. I tried walking (about a mile) lying on my right side on and off for 3 hours, even with the 5-500 M of hydroco/APAP, that I've taken 3 today, the 1 mg of Xananax, and 10 mg of Valium I can not get and comfort. I've now tried the ambien they gave me to sleep, because I hope I just pass out and will wake up great, but there is just no relief. I sort of feel a little sick to my stomach but mostly bloated and uncomfortable which is causing me to want to throw up. The output from the stoma is great, thick as it should.

doctor1 MD

I am taking Xarelto for atrial flutters and a beta blocker . Can I take half a pill of Ambien as I am having difficulty sleeping? Are there counter indications?

doctor1 MD

Does my upper respiratory infection sound like I should see a doctor or do you think it will resolve itself?

doctor1 MD

I have several pills that I can't identify. I think one is a generic ambien . They all are small, round. The markings are: 2900 or2902, or2903 front with plain back 66/21 and scored/back side plain 54/over840 on front, plain back Any of these...

doctor1 MD

my husband had arterial surgeery in august. they put in three grafts. also found out his liver is totally shot .hepatitis c.since the surgery he has lost 40 pounds. no appetite, lethargic, and no strength at all. also he had a staph infection in one of his incisions where one of the grafts where.. i think we are over the staph infection. but, my husband is almost like dead. he can barely walk cuz he is so weak, he will now -last 4 days -drink ensure to keep himself alive, also he is very weak- like i could push him over with a feather. he also started having chronic pain in his abdomen and lower back about three weeks ago. since this time thats when docs found the staph infection. but since then he is still having chronic pain in his lower back-so bad he would not eat or sleep for fivedays. doctors say he has muscles spasms. hard for me to believe. he also is going downhill- fever, sweats, very lethargic where he sleeps continuasly, and still in massive pain.saw the doctor today, and prescribed ambien. now he is sleeping, which is good, but the poor man is still feverish, and so ill he can barely stand up. would the doctor just not tell me or my husband that he is dying-expecting that the infectiuos doctor to tell us. i am at whits end. he is definatly deteriating- and i was the one to point out to doctors that he had lost 40 pounds since the surgery. please help

doctor1 MD

my wife had a recent seizure, is on seizure meds, and is having withdrawal symptoms withdrawing from tramadol. she has not slept in 4 days. She took ambien for two days and still is not sleepiing. i am waiting for her dr to call me back, but should i take her to the ER

doctor1 MD

I ve been taking generic Ambien in low doses (3 mg) on and off for a couple years for insomnia. Lately, I ve been sweating heavily with any above average type of physical exertion. I ll be 66 years old in a month. Can this excessive sweating be a side effect from Ambien?